# SDR DALA2025072505593

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 86,287 hours, 11,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 SEAT 50 A/B EMERGENCY LIGHT / PATH LIGHT DAMAGED / BROKEN. CORRECTIVE ACTION: R/R SEAT 50 A/B EMERGENCY PATH LIGHT PER A330 AMM 33-51. OPS CHECK GOOD. (7715377)
